# SDR SWIA2020042350278

- Difficulty date: April 7, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 43,474 hours, 40,880 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE SEAT TRACK AT LBL9.00 HAS CORROSION AT FS409.00+16. (MARKED)    (C-CHECK) RO 4/21/2020   REMOVED AND INSTALLED NEW SEAT TRACK AT LBL9.00  AT FS409.00+16. REF. CRJ 200 AMM
